# SDR AT9900060

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5956037509
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  CORROSION WAS FOUND AROUND FASTENERS AND NUT PLATES ON FORWARD AND AFT SIDES OF FRAME STA 889 UPPER DOUBLER LONGERON 27L TO 29L.  REMOVED CORRODED DOUBLER, FASTENERS, NUT PLATES, AND ANGLE.  FABRICATED, PRIMED, DEBURRED, INSTALLED DOUBLER AND ANGLE IAW DC9 SRM 51-10-2, 51-10-4, 51-10-3, 51-30-1, AND 51-30-5.
